T Nation

Losing Gear in the Process

Somehow, I think I’m loosing a lot of my sustanon in the needle-loading process…I’ve been loading between .5 and .6 mls/ccs every time, and I’ve shot 9 times… out of a 10ml bottle. I’m already about 2/3rds of the way through it, when I should be theoretically just a little over halfway.

I’ve noticed that after I draw there is a little bit of oil on the outside of the rubber vile stopper, and when I change the needles, there are droplets around the base of it… also seems to be a few drops coming out of the top of the needle when it pulls out of the vial.

Is this common?

Here is my procedure:

  1. Wipe the vial top with a swab.
  2. Attach needle and pull back .6ml of air into it.
  3. Insert needle with vial held upside down.
  4. Inject air into vial above liquid
  5. Pull back gently to load needle to between .5 and .6
  6. push out any air bubbles and correct for volume in needle
  7. pull out needle with bottle still held upright.

Swole

While certainly it’s been taught to do it that way – for example I was required to teach pharmacy students that way – in fact most of the time it is not necessary to inject air into the vial before drawing.

You are pressurizing the vial, which is allowing oil to leak. If instead there is a slight vacuum in the vial, there will be no such leaking. If drawing becomes slow then some air can be added but there is no reason ever to actually pressurize the vial.

Secondly, it’s inefficient to do injections of only 0.5 mL and be involved with needle swaps and so forth. Using insulin syringe/needles will solve that problem. If using a larger syringe and needle to draw and to backfill the insulin syringe, the needle need not be changed but merely recapped and that larger syringe can be reused. I wrap it in aluminum foil (with what had been the inside face of the roll being the inside of the wrap) so as to keep dust or other contaminants from getting in the back of the barrel.